# SDR WVE2002F00000

- Difficulty date: January 7, 2002
- Submitted: January 23, 2002
- Operation: Air carrier
- Aircraft: N225FX
- Make and model: Lear 60LEAR
- Aircraft serial: 127
- Engine: Pwa PW305A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Solenoid
- Part number: 31B41902
- Part serial: 420
- Condition: Failed
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE FAILED IN FLIGHT,  ATTEMPTED RESTART, ENGINE TEMPERATURE HIGH AND VIBRATION CAUSED ABORT ATTEMPT.  PROBABLE CAUSE:  BOV SOLENOID AND/OR HMU FAILED.  THE ENGINE WAS BORESCOPED WITH NO SIGNIFICANT FINDINGS.  THE IGNITERS(2EA) PN31B5168-01 SERIAL NUMBERS UNKNOWN AND RVDT PN 3AR-245 SN B0145 WERE ALSO CHANGED AS A PRECAUTIONARY MEASURE.  THE AIRCRAFT FLEW TEST FLIGHT WITHOUT FURTHER INCIDENT.  RECOMMEND THAT PARTS REMOVED, BE EXAMINED FOR POSSIBLE MALFUNCTIONS.
